Henrik Seppänen

Showing 9 publications

2012

Koppelman formulas on flag manifolds and harmonic forms

Håkan Samuelsson Kalm, Henrik Seppänen
Mathematische Zeitschrift. Vol. 272 (3-4), p. 1087-1095
Journal article
2010

Koppelman formulas on Grassmannians

Elin Götmark, Håkan Samuelsson Kalm, Henrik Seppänen
Journal für die Reine und Angewandte Mathematik. Vol. 640 ((March)), p. 101-115
Journal article
2009

QUATERNIONIC DISCRETE SERIES FOR Sp(1,1)

Henrik Seppänen
Mathematica Scandinavica. Vol. 104 (1), p. 5-32
Journal article
2008

TUBE DOMAINS AND RESTRICTIONS OF MINIMAL REPRESENTATIONS

Henrik Seppänen
International Journal of Mathematics. Vol. 19 (10), p. 1247-1268
Journal article
2007

Koppelman Formulas on Grassmannians

Elin Götmark, Håkan Samuelsson Kalm, Henrik Seppänen
Preprint
2007

Branching of some holomorphic representations of SO(2,n)

Henrik Seppänen
Journal of Lie Theory. Vol. 17 (1), p. 191-227
Journal article
2007

Branching laws for minimal holomorphic representations

Henrik Seppänen
Journal of Functional Analysis. Vol. 251 (1), p. 174-209
Journal article
2004

Branching of some holomorphic representations of SO(2,n)

Henrik Seppänen
Licentiate thesis

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

There are no projects.
There might be more projects where Henrik Seppänen participates, but you have to be logged in as a Chalmers employee to see them.